# SDR DXTA200702449

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,272 hours, 4,473 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Noisy
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE RT BRAKE MADE A LOUD GRINDING NOISE.  WE REQUIRED 50 PERCENT N1 TO TAXI THE AIRCRAFT.
